# SDR UALA2010071402519

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 58,258 hours, 20,432 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MID CABIN EMERGENCY EXIT LIGHTS INOP (INSIDE AND OUTSIDE).   RELAMPED LT AND RT MID CABIN EMERGENCY EXIT LIGHTS, OPS CHECK OKAY, WORK WAS ACCOMPLISHED ON NR 2175N00010.
